# SDR 2005FA0000342

- Difficulty date: February 9, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N4358X
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670027
- Engine: Cont TSIO360*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: HYC5005
- Condition: Failed
- Location: Hyd System
- Part time: 1,826 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC DEPARTED, DIVERTED, PILOT THOUGHT THAT HIS LANDING GEAR WAS NOT FULLY IN THE UP AND LOCK POSITION (UNKNOWN IF GEAR UNSAFE LIGHT WAS ON).  PILOT SELECTED GEAR DOWN, NOTHING HAPPENED, PULLED EMERGENCY GEAR EXTENSION AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED SYSTEM AND FOUND THE HYDRAULIC POWER PACK TO HAVE FAILED.  REPLACED POWER PACK. (SO05200506731)
